# SDR VNAA20250714015

- Difficulty date: June 7, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: CN6251000003
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR IN SEAL RETAINER NEAR 7-8 HRS AT LH AFT CORE COWL.   SEAL RETAINER NEAR 7-8 HRS AT LH AFT CORE COWL WAS REPAIRED PER REO 690-54-13-239 REV. - A
